# SDR SWAA2019062133995

- Difficulty date: June 5, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO DOOR SHIELD CORRODED BETWEEN BS  767 TO 787, RBL 22.   R&R SHIELD IAW SRM & DWG.
